Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Transversal torus knots

John B Etnyre

Geometry & Topology 3 (1999) 253–268

arXiv: math.GT/9906195

Abstract

We classify positive transversal torus knots in tight contact structures up to transversal isotopy.

Keywords
tight, contact structure, transversal knots, torus knots
Mathematical Subject Classification
Primary: 57M50, 57M25
Secondary: 53C15
References
Forward citations
Publication
Received: 16 June 1999
Accepted: 27 August 1999
Published: 5 September 1999
Proposed: Robion Kirby
Seconded: Yasha Eliashberg, Tomasz Mrowka
Authors
John B Etnyre
Mathematics Department
Stanford University
Stanford
California 94305
USA
http://math.stanford.edu/~etnyre/